# SDR ABXA20131227667

- Difficulty date: December 27, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 74,741 hours, 34,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 143T300132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRINGER 25L ON THE STRINGER SPLICE AT LFS 676 HAS 2 IN CRACK ALONG THE UPPER RADIUS.  REMOVED & REPAIR STRINGER IAW SRM 52-00-03 & REA B653-60799.  PN 143T3001-32, PART NAME,  STRINGER, SN N/A, CRACKED 2 INCHES FUSELAGE STATION & BODY STATION LOC ON ACFT FROM 676 TO 680.  STRINGER & WING STATION ON LOC ON ACFT  FROM 25L TO 25L.  ACFT WAS GROUNDED.
